MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. EnCor Enspire System; Reusable Biopsy

BARD PERIPHERAL VASCULAR, INC. EnCor Enspire System; Reusable Biopsy
Catalog Number E4115
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was initially reported that the encor driver failed to initialize and stopped detecting the probe while it was attached.There was no patient involvement.Additional details indicate that the encor driver functions intermittently, then stops sensing the needle and returns to the calibrate screen.When the user powers on the encor enspire system, the system boots up and displays the calibration screen.The user attaches the needle and driver to perform calibration, after which the system advances to the sample screen.The user prefers to run several test samples prior to bringing in a patient to ensure the needle is functioning properly.However, during the sample path process, the system unexpectedly returns to the calibration screen.The needle does not move on the driver or lift off at any point.In some instances, the driver does not initialize upon startup, particularly when changing a port.A different needle has been tested on the encor driver.However, issue still persisted.The sales rep confirmed multiple needles were used.Separately, it was reported that prior to procedure, the encor foot pedal's buttons were unresponsive, and exposed wires observed at the base.Additional details indicated that when the foot pedal became unresponsive, the user utilized the encor driver's sample and vacuum buttons to complete the procedure.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the device was not returned.Investigation summary: the physical device was not returned for evaluation.No photos or video were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported switching screens issue is could not be determined based upon the provided information.Labeling review: the labelling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.G2, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was initially reported that the encor driver failed to initialize and stopped detecting the probe while it was attached.There was no patient involvement.Additional details indicate that the encor driver functions intermittently, then stops sensing the needle and returns to the calibrate screen.When the user powers on the encor enspire system, the system boots up and displays the calibration screen.The user attaches the needle and driver to perform calibration, after which the system advances to the sample screen.The user prefers to run several test samples prior to bringing in a patient to ensure the needle is functioning properly.However, during the sample path process, the system unexpectedly returns to the calibration screen.The needle does not move on the driver or lift off at any point.In some instances, the driver does not initialize upon startup, particularly when changing a port.A different needle has been tested on the encor driver, however, issue still persisted.The sales rep confirmed multiple needles were used.Separately, it was reported that prior to procedure, the encor foot pedal's buttons were unresponsive, and exposed wires observed at the base.Additional details indicated that when the foot pedal became unresponsive, the user utilized the encor driver's sample and vacuum buttons to complete the procedure.

Brand Name
EnCor Enspire System
Common Device Name
Reusable Biopsy
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Dymax Corp. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key24516088
Report Number2020394-2026-00578
Device Sequence Number13203710
Product Code KNW
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE4115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/30/2026
07/23/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/11/2026
07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown